Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 38, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2007, 8:49 AM CDT for Major County, Woods County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 8:49 AM CDT (13:49 UTC)
- Expired
- May 6, 2007, 9:15 AM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Major County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 70 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 1.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 061349 TOROUN OKC093-151-061415- /O.NEW.KOUN.TO.W.0038.070506T1349Z-070506T1415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 849 AM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... NORTHWEST MAJOR COUNTY IN NORTHWEST OKLAHOMA... SOUTHERN WOODS COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 915 AM CDT * AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER MAJOR COUNTY...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF MAJOR AND WOODS COUNTIES. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3639 9893 3630 9884 3646 9857 3661 9875 $$ MAXWELL
1 follow-up statement
000 WWUS54 KOUN 061405 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 903 AM CDT SUN MAY 6 2007 OKC093-061413- /O.CAN.KOUN.TO.W.0038.000000T0000Z-070506T1415Z/ MAJOR OK- 903 AM CDT SUN MAY 6 2007 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR MAJOR COUNTY... THIS STORM HAS MOVED OUT OF MAJOR COUNTY. LAT...LON 3649 9878 3645 9872 3650 9853 3669 9860 $$ OKC151-061415- /O.CON.KOUN.TO.W.0038.000000T0000Z-070506T1415Z/ WOODS OK- 903 AM CDT SUN MAY 6 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR WOODS COUNTY... AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER SOUTHERN WOODS COUNTY ABOUT 15 MILES SOUTHEAST OF WAYNOKA... MOVING NORTHEAST AT 40 MPH. * THE THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF WOODS COUNTY. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3649 9878 3645 9872 3650 9853 3669 9860 $$ MAXWELL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:53 AM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 6, 3:53 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 353 AM CDT SUN MAY 6 2007 .DISCUSSION... THE LARGE MCS OVER OUR WESTERN COUNTIES WILL FURTHER COMPLICATE AN ALREADY COMPLICATED FORECAST. THE BEST GUESS AT THIS POINT IS THAT THE MCS WILL DRAG ITSELF SLOWLY EAST THROUGH THE REMAINDER OF THIS MORNING AS IT SLOWLY WEAKENS. A SUBTLE JET MAX THAT SEEMS TO BE SHOWN ON WV SATELLITE MAY CAUSE A TEMPORARY FLARE-UP ON THE LINE OF CONVECTION EARLY THIS MORNING... ALTHOUGH ITS EFFECTS MAY INSTEAD BE TOO FAR WEST TO MAKE MUCH DIFFERENCE. BY AFTERNOON... MODELS AGREE ON A STRONG SHORTWAVE LIFTING NORTHEAST FROM THE BASE OF THE SLOWLY RETROGRADING LONGWAVE TROUGH TO OUR WEST. THEY ALSO ALL PORTRAY A BULGING DRYLINE JUST WEST OF OUR SOUTHWEST COUNTIES. THIS ALL POINTS TO YET ANOTHER ROUND OF SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING... PARTICULARLY IN THE AREA COVERED BY THE SPC MODERATE RISK. LARGE VALUES OF PRECIPITABLE WATER AND THE PROBABILITY OF TRAINING STORMS SUGGEST THAT SOME AREAS WILL RECEIVE QUITE HEAVY RAINFALL AMOUNTS. THE LOCATION OF THE HEAVY RAIN IS UNCERTAIN DUE TO THE POSSIBILITY THAT CONVECTION WILL FIRE CLOSER TO A RESIDUAL OUTFLOW BOUNDARY INSTEAD OF -- OR IN ADDITION TO -- THE DRYLINE. AFTER TONIGHT... THERE ARE STRONG INDICATIONS THAT THE ENTIRE WEATHER SYSTEM WILL BE SLOWER TO ADVANCE EAST... SO A FEW MODIFICATIONS HAVE BEEN MADE TO POPS... WEATHER... QPF... AND EVEN MINIMUM TEMPERATURES TO ACCOUNT FOR THIS SLOWER PROGRESS. HOWEVER... DUE TO LIMITED TIME FOR THIS FORECAST... NO SIGNIFICANT CHANGES WERE MADE PAST DAY 3. LATER SHIFTS WILL NEED TO EVALUATE THE NEED TO EXTEND POPS LATER IN THE WEEK. UNLESS THE WEATHER SYSTEMS DO SOMETHING COMPLETELY UNEXPECTED... A FLOOD WATCH APPEARS INEVITABLE AT SOME POINT WITHIN THE NEXT DAY OR TWO. REPEATED MCS EVENTS OVER NEARLY THE SAME AREAS SHOULD RESULT IN LARGE AMOUNTS OF TOTAL RAINFALL... SOMEWHERE IN OUR CWA. HPC GUIDANCE SHOWS A LARGE AREA OF 5- TO 6-INCH AMOUNTS ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS OVER THE NEXT FIVE DAYS. THIS SEEMS QUITE DOABLE IF THE SYSTEM IS AS SLOW TO MOVE OUT AS THE MEDIUM-RANGE MODELS NOW SUGGEST. THE CURRENT UNCERTAINTY WITH LOCATION AND QUANTITY OF PRECIPITATION PRECLUDES A WATCH AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 65 78 63 / 50 70 70 60 HOBART OK 83 63 75 60 / 60 60 60 70 WICHITA FALLS TX 84 68 80 63 / 40 60 60 60 GAGE OK 80 58 73 52 / 70 60 60 60 PONCA CITY OK 82 67 79 62 / 50 70 70 70 DURANT OK 85 68 83 67 / 30 50 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/23
Hazardous weather outlook, May 6, 6:50 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
650 AM CDT SUN MAY 6 2007
OKZ004>048-050>052-TXZ083>090-061700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
650 AM CDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA. A SLIGHT RISK OF
SEVERE THUNDERSTORMS COVERS MUCH OF THE REST OF CENTRAL AND WESTERN
OKLAHOMA... AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM MEDFORD... TO
WATONGA... TO HOBART... TO MANGUM. THE SLIGHT RISK SURROUNDS THE
MODERATE RISK AND IS NORTHWEST OF A LINE FROM CHANDLER... TO PAULS
VALLEY... TO HENRIETTA TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND
TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN TO INITIATE SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND CONTINUE THEM INTO THE NIGHT.
IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WINDS IN EXCESS OF 70 MPH...
AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.
DISCUSSION...
ONGOING THUNDERSTORM ACTIVITY THIS MORNING MAY PRODUCE SMALL HAIL
AND HEAVY RAIN ACROSS PARTS OF NORTHWEST OKLAHOMA. THUNDERSTORMS ARE
EXPECTED TO INTENSIFY THIS AFTERNOON AND EVENING NEAR OR JUST EAST
OF THE OUTFLOW BOUNDARY GENERATED BY THE MORNING THUNDERSTORM
ACTIVITY OVER WESTERN OKLAHOMA. THE PRESENCE OF VERY UNSTABLE AIR
AND SIGNIFICANT WIND SHEAR WILL FAVOR DEVELOPMENT OF SUPERCELLS
WITH VERY LARGE HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES
LATE THIS AFTERNOON AND EVENING ESPECIALLY ACROSS THE MODERATE RISK
AREA. MEANWHILE... A LARGE UPPER LEVEL STORM SYSTEM OVER THE
SOUTHERN ROCKIES WILL CONTINUE TO PROVIDE SUPPORT FOR THUNDERSTORM
DEVELOPMENT. THUNDERSTORMS ARE EXPECTED TO EXPAND INTO CENTRAL
PORTIONS OF OKLAHOMA OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.
ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
CJSIn the hours before
Special weather statement, May 6, 7:34 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 734 AM CDT SUN MAY 6 2007 OKZ009-015-061300- DEWEY OK-ELLIS OK- 734 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WESTERN DEWEY AND SOUTHEAST ELLIS COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST OF CAMARGO AT 734 AM CDT...MOVING NORTHEAST AT 40 MPH. IF THIS STORM MAINTAINS ITS CURRENT INTENSITY... IT WILL LIKELY PRODUCE NICKEL TO QUARTER SIZE HAIL AS IT APPROACHES CAMARGO AND VICI. PEOPLE IN DEWEY AND ELLIS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
Special weather statement, May 6, 7:58 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 758 AM CDT SUN MAY 6 2007 OKZ010-015-061330- DEWEY OK-WOODWARD OK- 758 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND SOUTHEAST WOODWARD COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER CAMARGO AT 758 AM CDT...MOVING NORTHEAST AT 40 MPH. THIS STORM IS LIKELY TO PRODUCE HAIL UP TO ABOUT DIME SIZE. PEOPLE IN DEWEY AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
Special weather statement, May 6, 8:12 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 812 AM CDT SUN MAY 6 2007 OKZ005-061330- WOODS OK- 812 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER AVARD AT 812 AM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. 24
Special weather statement, May 6, 8:24 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 824 AM CDT SUN MAY 6 2007 OKZ021-061400- BECKHAM OK- 824 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF ERICK AT 824 AM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WINDS TO 50 MPH WILL BE POSSIBLE. PEOPLE IN BECKHAM COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Special weather statement, May 6, 8:29 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 829 AM CDT SUN MAY 6 2007 OKZ005-061400- WOODS OK- 829 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF ALVA AT 829 AM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL... WIND GUSTS TO 50 MPH... AND HEAVY RAIN WILL BE POSSIBLE. PEOPLE IN WOODS COUNTY...INCLUDING THE CITY OF ALVA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Local storm report, May 6, 8:36 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
836 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND GST 6 SE MUTUAL 36.17N 99.09W
05/06/2007 M60 MPH WOODWARD OK MESONET
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 44 min |
| May 5, 7:24 PM CDT | Tornado Warning | OUN | Beckham | 36 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 5, 7:34 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 5, 7:40 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| May 5, 7:54 PM CDT | Tornado Warning | OUN | Woodward | 51 min |
| May 5, 8:00 PM CDT | Tornado Warning | OUN | Beckham | 30 min |
| May 5, 8:06 PM CDT | Tornado Warning | OUN | Ellis | 24 min |
| May 5, 8:09 PM CDT | Tornado Warning | OUN | Roger Mills | 36 min |
| May 5, 8:23 PM CDT | Tornado Warning | OUN | Ellis | 52 min |
| May 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 5, 8:38 PM CDT | Tornado Warning | OUN | Roger Mills | 52 min |
| May 5, 9:15 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 60 min |
| May 5, 9:25 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 10:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 5, 10:30 PM CDT | Tornado Warning | OUN | Dewey | 45 min |
| May 5, 10:55 PM CDT | Tornado Warning | OUN | Woodward | 50 min |
| May 5, 11:39 PM CDT | Tornado Warning | OUN | Woodward | 36 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 52 min |
| May 6, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| May 6, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 6, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 6, 6:18 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 6, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 50 min |
| May 6, 6:57 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 6, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 30 min |
| May 6, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 42 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 6, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 59 min |
| May 6, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| May 6, 9:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 52 min |
| May 6, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| May 6, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| May 6, 1:52 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 6, 2:06 PM CDT | Tornado Warning | OUN | Woodward | 24 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 49 min |
| May 6, 2:28 PM CDT | Tornado Warning | OUN | Woodward | 17 min |
| May 6, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| May 6, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 35 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Woodward | 45 min |
| May 6, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:06 PM CDT | Tornado Warning | OUN | Woods | 24 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| May 6, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 30 min |
| May 6, 3:36 PM CDT | Tornado Warning | OUN | Woods | 39 min |
| May 6, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| May 6, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 51 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 31 min |
| May 6, 5:06 PM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 25 hr |
| May 6, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 63 min |
| May 6, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 63 min |
| May 6, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 49 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 41 min |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.